Alert archive / Iowa / River Flood Warnings in 2008
River Flood Warning 63, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Apr 25, 2008, 3:08 PM CDT for Story County, Iowa. It took effect at Apr 26, 2008, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 25, 2008, 3:08 PM CDT (20:08 UTC)
- In effect from
- Apr 26, 2008, 1:00 AM CDT
- Expired
- Apr 25, 2008, 7:55 PM CDT
- In force
- Issued by
- NWS Des Moines, IA
- Flood severity
- Minor
County Story County, IA
The radar
The Des Moines radar (KDMX), 40 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ioway Creek at Ames Lincoln Way (AMWI4). The gauge peaked at 6.65 ft at Apr 25, 2008, 2:00 PM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 15.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05470500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KDMX 252008 FLWDMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 308 PM CDT FRI APR 25 2008 ...A FLOOD WARNING HAS BEEN ISSUED FOR THE SQUAW CREEK... IAC169-262008- /O.NEW.KDMX.FL.W.0063.080426T0600Z-080427T0600Z/ /AMWI4.1.ER.080426T0600Z.080426T0600Z.080426T0600Z.NO/ 308 PM CDT FRI APR 25 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE SQUAW CREEK AT AMES. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 2:00 PM FRIDAY THE STAGE WAS 6.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AFTER MIDNIGHT SATURDAY. $$
1 follow-up statement
000 WGUS83 KDMX 260055 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 755 PM CDT FRI APR 25 2008 ...THE FLOOD WARNING FOR THE SOUTH SKUNK RIVER...SQUAW CREEK HAS BEEN CANCELLED... IAC099-260125- /O.CAN.KDMX.FL.W.0062.000000T0000Z-080429T0600Z/ /CFXI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 755 PM CDT FRI APR 25 2008 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE SOUTH SKUNK RIVER AT COLFAX. * AT 7 PM FRIDAY THE STAGE WAS 13.1 FEET. * FLOOD STAGE IS 17.0 FEET. * NO ADDITIONAL HEAVY RAIN IS FORECAST OVER CENTRAL IOWA THROUGH SATURDAY AFTERNOON...ALLOWING TIME FOR THE RIVER TO RECEDE. THEREFORE...THE RIVER IS NOT EXPECTED TO REACH FLOOD STAGE AND THE FLOOD WARNING HAS BEEN CANCELLED. $$ IAC169-260125- /O.CAN.KDMX.FL.W.0063.000000T0000Z-080427T0600Z/ /AMWI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 755 PM CDT FRI APR 25 2008 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE SQUAW CREEK AT AMES. * AT 7 PM FRIDAY THE STAGE WAS 6.1 FEET. * FLOOD STAGE IS 9.0 FEET. * NO ADDITIONAL HEAVY RAIN IS FORECAST OVER CENTRAL IOWA THROUGH SATURDAY AFTERNOON...ALLOWING TIME FOR THE CREEK TO RECEDE. THEREFORE...THE CREEK IS NOT EXPECTED TO REACH FLOOD STAGE AND THE FLOOD WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Apr 25, 12:35 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Apr 25, 12:35 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1235 PM CDT FRI APR 25 2008 .UPDATED FORECAST AND 18Z AVIATION DISCUSSION... UPPER LOW HAS MOVED INTO NORTHEAST IOWA...WITH MOST OF CWA BENEATH POST-FRONTAL STRATUS DECK. COLD FRONT TO MOVE THROUGH REMAINING AREA OF EXTREME SOUTHWEST CWA THROUGH THE NEXT FEW HOURS...WITH SOME THUNDERSTORM ACTIVITY. POSSIBILITY OF SOME SEVERE EXISTS...BUT WITH THE FRONTAL BOUNDARY EXPECTED TO BE EAST OF THE AREA BY MID AFTERNOON...MAJORITY OF SEVERE THREAT LIES EAST OF THE CWA. DRIZZLE POSSIBLE ACROSS CWA BENEATH STRATUS DECK...BUT EXPECT THAT TO TAPER OFF AS DRY SLOT CONTINUES TO PUSH THROUGH CWA AND CEILINGS LIFT A BIT. RAIN MIXING WITH SNOW STILL POSSIBLE WITH INCREASING CHANCES TOWARD LATE AFTERNOON INTO THIS EVENING ACROSS FAR NORTH/NORTHWEST WITH WRAP-AROUND AREA JUST CLIPPING NORTHERN CWA. .PREVIOUS DISCUSSION... .SHORT TERM /TODAY/... STRONG LOW PRESSURE SYSTEM BOTH AT THE SURFACE AND ALOFT TO MOVE OVER THE AREA TODAY. AS OF 2 AM...THE SFC LOW WAS IN CENTRAL KANSAS AND POISED TO MOVE NORTHEAST ALONG FRONTAL BOUNDARY EXTENDING NORTHEAST THROUGH WESTERN IOWA AND SOUTHEAST MINNESOTA. WARM AND MOIST AIRMASS AHEAD OF THE LOW ACROSS MUCH OF CENTRAL AND EASTERN IOWA...BUT ALREADY COOLING OFF TO THE NW WITH KEST ALREADY DOWN TO 43 DEGREES AND A NORTH WIND GUSTING TO 35 MPH. EARLIER CONVECTIVE COMPLEX EXITING NORTHEAST IOWA...BUT A LARGER MCS MOVING INTO SW IOWA WITH MANY WARNINGS BEING ISSUED UPSTREAM. SVR TSTM THREAT WILL CONTINUE EARLY THIS MORNING ACROSS SOUTHERN IA AS MUCAPES REMAIN AROUND 1000 J/KG AND BULK SHEAR SUPPORTIVE OF STORM ORGANIZATION. SFC LOW WILL MOVE RAPIDLY INTO NRN IA BY MIDDAY WITH COLD FRONT SWEEPING EAST...AND LIKELY OUT OF CENTRAL IA BY MID AFTERNOON. THUNDERSTORMS WILL CONTINUE AHEAD OF SFC LOW AND COLD FRONT...BUT DRY SLOT WILL MOVE RAPIDLY UP THROUGH CENTRAL IA DURING THE MORNING. DEFORMATION ZONE RAIN WILL OCCUR OVER NW IA WHERE TEMPERATURES WILL BE FALLING INTO THE 30S. WILL HAVE TO WATCH THIS AREA CAREFULLY FOR THE POTENTIAL OF LIGHT SNOW ACCUMULATIONS. OTHERWISE...TEMPERATURES WILL FALL DRAMATICALLY BEHIND THE COLD FRONT WITH SOME PLACES IN CENTRAL IA SOME 20 DEGREES COLDER AT SUPPER TIME THAN AT BREAKFAST TODAY. WINDS WILL ALSO PICK UP BEHIND THE FRONT AND COULD BE FLIRTING WITH ADVISORY CRITERIA. FLASH FLOOD THREAT STILL THERE AS LONG AS THUNDERSTORMS IN THE FORECAST...THOUGH THE NW EXTENT OF THE WATCH MAY NOT HAVE THE BEST CHANCES FOR REALIZING FLOODING. .LONG TERM /TONIGHT-THURSDAY/... WILL DEAL WITH SOME WRAP AROUND PRECIP ACROSS THE NORTH EARLY TONIGHT...WHICH WILL LIKELY FALL AS SNOW. BUT...WITH ONLY LIGHT QPF EXPECTED...ANY SNOW ACCUMULATIONS SHOULD BE LIGHT. TREND IN THE FORECAST WAS TO COOL TEMPS A BIT MORE OVER THE WEEKEND AND INCREASE POPS FOR SATURDAY NIGHT. MODELS CONTINUE TO COME FARTHER SOUTH WITH UPPER LEVEL SHORTWAVE AND A BIT STRONGER ON THE SFC CYCLOGENESIS SOMEWHERE IN THE VICINITY OF NORTHERN MISSOURI. MODEL CROSS SECTIONS PRETTY EMPHATIC WITH STRONG LIFT OVER CENTRAL AND SOUTHERN IA IN DEF ZONE. THIS HAS ME A BIT WORRIED WITH MUCH OF THE SOUNDINGS BELOW ZERO UNTIL THE VERY LOWEST 25 TO 50 MB. WILL CONTINUE TO ERR ON THE SIDE OF CLIMATOLOGY AND KEEP PRECIP MAINLY LIQUID. BUT THIS DOES BEAR WATCHING. SUNDAY WILL BE THE COOLEST DAY IN THE WAKE OF THIS SYSTEM WITH TEMPS 15 TO 20 DEGREES BELOW NORMAL...AND THE POTENTIAL FOR SCATTERED SHOWERS...AND POSSIBLY SOME THUNDER AND GRAUPEL. MADE NO CHANGES AND DID NOT HAVE A CHANCE TO LOOK AT MUCH BEYOND MONDAY. && .AVIATION...25/18Z MAJORITY OF PRECIP HAS MOVED OUT AS DRY SLOT MOVES ACROSS AREA. COLD FRONT TO STILL PASS THROUGH KOTM WITHIN THE NEXT FEW HOURS...AND HAVE LINE OF DEVELOPING TSRA ALONG AND JUST AHEAD OF THAT FRONT...THEREFORE INCLUDED MENTION OF THUNDER AT KOTM. OTHERWISE SCATTERED IFR/LIFR CIGS REMAIN A PROBLEM WITH THE LOW LEVEL STRATUS DECK BEHIND THE FRONT...WITH A GRADUAL LIFTING OF CEILINGS EXPECTED THROUGH LATE AFTERNOON INTO THE EVENING HOURS. DO EXPECT LOW CLOUD DECK TO LINGER THROUGH THE NIGHT WITH SOME POSSIBLE CLEARING LATE TONIGHT AT KFOD...KOTM...AND KDSM. WEST TO NORTHWEST WINDS TO REMAIN STRONG WITH COLD AIR SINKING SOUTHWARD...SO KEPT WINDS UP THROUGH THE NIGHT AT MOST SITES. POSSIBILITY OF SOME WRAP AROUND PRECIP IMPACTING KMCW LATE THIS EVENING...AND MAY EVEN SEE SOME SNOW MIXING IN. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...MOYER/ALBRECHT AVIATION...ALBRECHT
Hazardous weather outlook, Apr 25, 9:59 AM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 959 AM CDT FRI APR 25 2008 IAZ074-075-085-086-096-097-261000- MARION-MAHASKA-MONROE-WAPELLO-APPANOOSE-DAVIS- 959 AM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING. BRIEF HEAVY RAINS...GUSTY WINDS AND SMALL HAIL ARE THE MAIN THREATS WITH ANY THUNDERSTORM DEVELOPMENT...AND SEVERE WEATHER IS NOT ANTICIPATED. MANY RIVER FLOOD WARNINGS REMAIN IN EFFECT ACROSS CENTRAL IOWA...PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA DUE TO HEAVY RAIN FROM THUNDERSTORMS FALLING ON ALREADY SATURATED GROUND CONDITIONS. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. NORTH TO WEST WINDS WILL INCREASE TO 25 TO 30 MPH WITH HIGHER GUSTS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A CHANCE OF THUNDERSTORMS WILL RETURN NEXT WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>073- 081>084-092>095-261000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-LUCAS- TAYLOR-RINGGOLD-DECATUR-WAYNE- 959 AM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT NORTH TO WEST WINDS WILL INCREASE TO 25 TO 30 MPH WITH HIGHER GUSTS TODAY. MANY RIVER FLOOD WARNINGS REMAIN IN EFFECT ACROSS CENTRAL IOWA...PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A CHANCE OF THUNDERSTORMS WILL RETURN NEXT WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ALBRECHT
In the hours before
Local storm report, Apr 25, 11:47 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1147 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TORNADO 1 S BLAIRSBURG 42.47N 93.64W
04/24/2008 HAMILTON IA LAW ENFORCEMENT
DELAYED REPORT OF A PUBLIC SIGHTING OF A TORNADOFROM LAW
ENFORCEMENT.
0835 PM TSTM WND DMG 1 NNW BLAIRSBURG 42.49N 93.65W
04/24/2008 HAMILTON IA EMERGENCY MNGR
DELAYED REPORT FROM EMERGENCY MANAGER OF A POWER POLE
SNAPPED AT 210TH STREET AND QUINN AVENUE.
0850 PM TSTM WND DMG 1 N BLAIRSBURG 42.50N 93.64W
04/24/2008 HAMILTON IA EMERGENCY MNGR
DELAYED REPORT FROM EMERGENCY MANAGER OF METAL DEBRIS ON
THE ROAD NEAR 200TH STREET AND HIGHWAY 69 INTERSECTION.
&&
KJLocal storm report, Apr 25, 1:17 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
117 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM FLOOD 3 W CEDAR FALLS 42.52N 92.51W
04/25/2008 BLACK HAWK IA LAW ENFORCEMENT
FLOODING CONTINUES ALONG BLACK HAWK CREEK...AND IN
BENSON.
&&
MRUSSELLLocal storm report, Apr 25, 1:55 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
155 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM FLOOD 2 W PARKERSBURG 42.57N 92.82W
04/25/2008 BUTLER IA EMERGENCY MNGR
WATER OVER HIGHWAY 57 WEST OF PARKERSBURG.
&&
MRUSSELLLocal storm report, Apr 25, 2:04 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
204 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM FLOOD 3 E GLADBROOK 42.19N 92.66W
04/25/2008 TAMA IA LAW ENFORCEMENT
HIGHWAY 96 EAST OF GLADBROOK STILL CLOSED DUE TO
FLOODING.
&&
MRUSSELLLocal storm report, Apr 25, 2:12 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
212 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM HAIL LORIMOR 41.13N 94.06W
04/25/2008 M0.88 INCH UNION IA EMERGENCY MNGR
&&
FBOKSALocal storm report, Apr 25, 2:45 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
245 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM HAIL NEW VIRGINIA 41.18N 93.73W
04/25/2008 E1.00 INCH WARREN IA EMERGENCY MNGR
0409 AM HAIL 6 W LACONA 41.19N 93.50W
04/25/2008 E1.00 INCH WARREN IA EMERGENCY MNGR
QUARTER HAIL IN TYLER WHICH IS 6 W AND 1 N OF LACONA
&&
FBOKSAThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:35 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene, Guthrie | 55 min |
| Apr 24, 8:16 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 44 min |
| Apr 24, 8:29 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene | 35 min |
| Apr 24, 8:35 PM CDT | Tornado Warning | DMX | Franklin, Hamilton, Hardin, Wright | 40 min |
| Apr 24, 8:47 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene | 18 min |
| Apr 24, 9:07 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hardin | 38 min |
| Apr 24, 9:17 PM CDT | Areal Flood Advisory | DMX | Bremer, Butler, Franklin | 3 hr |
| Apr 24, 10:56 PM CDT | Areal Flood Advisory | DMX | Black Hawk, Grundy | 3 hr |
| Apr 25, 1:59 AM CDT | Areal Flood Advisory | DMX | Black Hawk, Grundy | 3 hr |
| Apr 25, 2:16 AM CDT | River Flood Warning | DMX | Boone, Webster | 5 days |
| Apr 25, 2:18 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 42 min |
| Apr 25, 2:23 AM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 32 hr |
| Apr 25, 2:32 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 43 min |
| Apr 25, 2:38 AM CDT | River Flood Warning | DMX | Black Hawk, Butler | 65 hr |
| Apr 25, 2:41 AM CDT | River Flood Warning | DMX | Black Hawk | 5 days |
| Apr 25, 3:00 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie, Madison, Union | 45 min |
| Apr 25, 3:19 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union, Warren | 41 min |
| Apr 25, 3:47 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Warren | 43 min |
| Apr 25, 3:53 AM CDT | Severe Thunderstorm Warning | DMX | Marion, Polk, Warren | 52 min |
| Apr 25, 4:25 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion | 50 min |
| Apr 25, 4:42 AM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Apr 25, 4:54 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Monroe, Wapello | 40 min |
| Apr 25, 4:59 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Poweshiek | 46 min |
| Apr 25, 5:06 AM CDT | Flash Flood Warning | DMX | Bremer, Butler, Franklin, Grundy, Hardin | 6 hr |
| Apr 25, 6:51 AM CDT | River Flood Warning | DMX | Marshall | 3 days |
| Apr 25, 7:03 AM CDT | River Flood Warning | DMX | Humboldt, Kossuth | 5 days |
| Apr 25, 7:09 AM CDT | River Flood Warning | DMX | Hamilton, Webster | 14 hr |
| Apr 25, 7:17 AM CDT | River Flood Warning | DMX | Black Hawk, Butler | 6 days |
| Apr 25, 7:19 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 61 hr |
| Apr 25, 7:27 AM CDT | River Flood Warning | DMX | Black Hawk | 6 days |
| Apr 25, 7:51 AM CDT | River Flood Warning | DMX | Dallas | 13 hr |
| Apr 25, 7:55 AM CDT | River Flood Warning | DMX | Polk | 27 hr |
| Apr 25, 7:55 AM CDT | River Flood Warning | DMX | Polk | 13 hr |
| Apr 25, 7:58 AM CDT | River Flood Warning | DMX | Madison, Warren | 26 hr |
| Apr 25, 8:06 AM CDT | River Flood Warning | DMX | Mahaska | 5 days |
| Apr 25, 10:01 AM CDT | Areal Flood Warning | DMX | Tama | 12 hr |
| Apr 25, 10:58 AM CDT | Areal Flood Warning | DMX | Black Hawk, Bremer, Butler, Franklin, Grundy, Hardin and 2 more | 12 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer | 23 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Polk | 10 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Dallas, Polk | 10 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Humboldt | 10 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Polk, Story | 28 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Jasper | 9 hr |
Nearby
River Flood Warnings in Iowa, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.